MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TROCAR W/HANDLE F/03.120.014; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TROCAR W/HANDLE F/03.120.014; GUIDE
Model Number 03.120.015
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the trocar handle does not stay engaged in guide sleeve.It does not click in the 'lock' position.The sleeve falls off.The surgery was completed without delay.There was no patient consequence reported.Concomitant device reported: unknown guides/sleeves/aiming: sleeve (part# unknown, lot# unknown, quantity 1).This is report 01 of 01 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image provided in the attachment.The image was reviewed and since the complaint is on functionality issue of device interaction of trocar handle with the guide sleeve, it cannot be observed in the provided image, therefore, the complaint condition could not be confirmed.As the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot.Part: 03.120.015.Lot: 3203001.Manufacturing site: hägendorf.Release to warehouse date: july 23, 2009.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TROCAR W/HANDLE F/03.120.014
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9740790
Report Number2939274-2020-00986
Device Sequence Number11307659
Product Code FZX
UDI-Device Identifier10886982074133
UDI-Public(01)10886982074133
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.120.015
Device Catalogue Number03.120.015
Device Lot Number3203001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR W/HANDLE F/03.120.014.; UNK - GUIDES/SLEEVES/AIMING.